# SDR ASOA2012122002687

- Difficulty date: December 16, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 23,488 hours, 21,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT INOPERATIVE.   R & R FA FLASHLIGHT IAW AMM 25-61-02.  ACFT OK FOR SERVICE.
